# SDR DXTA2018032900143

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 14,466 hours, 8,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 671107033
- Condition: Corroded
- Location: Fuselage
- Part time: 14,466 hours, 8,729 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN CORRODED.  REPAIRED IAW S-750-0198/14RD, MAJOR REPAIR.
